Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Possible withdrawl symptoms??? Monica L

Posted by Maxime on November 10, 2009, at 9:26:35

In reply to Possible withdrawl symptoms???, posted by Monica L on November 10, 2009, at 8:49:25

It's a withdrawal symptom. Flu like symptoms are very common when coming off a med. I hope it doesn't last too long.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:925167
URL: http://www.dr-bob.org/babble/20091107/msgs/925170.html